# SDR I5PA2023110975701

- Difficulty date: November 9, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,544 hours, 34,135 cycles
- Engine: Pwa PW2037
- Engine time: 53,901 hours, 23,175 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 760C
- Condition: Faulty
- Location: R Eng
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE 411. ESI - DUCT PSI SPLIT R-36, L-19. PERF/APU PG FOUND LEFT DUCT PRESS 36 AND RIGHT 6. PERFORMED PNEUMATIC HEALTH CHECK ON THE RIGHT ENG. FOUND HS PILOT FAILING. R/R HS PILOT PER AMM 36-11-08. PERFORMED HEALTH AGAIN AND PASSED.
